# SDR FDEA201206292405

- Difficulty date: June 29, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 56,418 hours, 12,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA71221
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 535, 9G NET LOWER SUPPORT YOKE FOUND CHAFED.  REMOVED AND REPLACED AS PER SRM 51-33-01 REVISION 49.
